# SDR 2010FA0000537

- Difficulty date: May 21, 2010
- Submitted: June 11, 2010
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Damaged
- Location: Magneto
- Component: Magneto
- Component part number: 1068256011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((2NCR)) THE MAGNETO WAS ORDERED AS A REPLACEMENT UNIT.  PRIOR TO INSTALLATION, IT WAS NOTED THAT ONLY 2 PINS EXISTED FOR THE IMPULSE COUPLING WHEN 4 ARE REQUIRED FOR A 6 CYLINDER ENGINE.  PN ON DATA TAG WAS CORRECT IAW 6 CYLINDER APPLICATION. PART WAS REJECTED FOR INSTALLATION.
